# SDR SIMA20150602001

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 31,803 hours, 22,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO LINTEL STRINGER 3 OF MAIN PAX DOOR BY SB 670BA-53-0404 REV C.
